View : 77 Download: 0

A case of delayed severe hypersensitivity reaction during Genexol-PM® infusion

Title
A case of delayed severe hypersensitivity reaction during Genexol-PM® infusion
Authors
Kim H.K.Kim S.W.Kang H.W.Kwon K.J.Park H.S.Ryu Y.J.Lee J.H.Chun E.M.Cho Y.J.Chang J.H.
Ewha Authors
조영주장중현이진화천은미류연주
SCOPUS Author ID
조영주scopus; 장중현scopus; 이진화scopus; 천은미scopus; 류연주scopus
Issue Date
2010
Journal Title
Tuberculosis and Respiratory Diseases
ISSN
1738-3536JCR Link
Citation
vol. 68, no. 5, pp. 294 - 297
Indexed
SCOPUS; KCI scopus
Abstract
Although Taxol® is one of the most successful drugs in current cancer chemotherapy against solid tumors, a major problem is hypersensitivity reactions that arises as a consequence of activation of the complement (C) system, "C activation-related pseudo-allergy". Most severe hypersenstivity reactions occur within the first few minutes of Taxol® administration, usually after the first or second dose. Here we report a case of a severe hypersensitivity reaction in a 72-year-old man undergoing Genexol-PM® infusion. Hypotension and polymorphic pruritic skin rash appeared 2 hours after the start of Genexol-PM® infusion (with an appropriate premedication). Treating with methylprednisolone, epinephrine and inotropic agents, reduced the hypotension and the skin rash disappeared. We report this case with a review of the literature. Copyright©2010. The Korean Academy of Tuberculosis and Respiratory Diseases. All rights reserved.
DOI
10.4046/trd.2010.68.5.294
Appears in Collections:
의과대학 > 의학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE